Show simple item record

dc.contributor.authorAbul Naga, Ramses H.
dc.date.accessioned2017-11-03T00:02:05Z
dc.date.available2017-11-03T00:02:05Z
dc.date.issued2018-01
dc.identifier.citationAbul Naga , R H 2018 , ' Measurement of inequality with a finite number of pay states : the majorization set and its applications ' Economic Theory , vol. 65 , no. 1 , pp. 99-123 . DOI: 10.1007/s00199-016-1011-2en
dc.identifier.issn0938-2259
dc.identifier.otherPURE: 72333843
dc.identifier.otherPURE UUID: b1a20d33-a6ae-4e3f-806b-00094e91f453
dc.identifier.otherScopus: 84994339743
dc.identifier.urihttp://hdl.handle.net/2164/9562
dc.descriptionI am grateful to Vassily Gorbanov, Tarik Yalcin and Fabrizio Germano for extended discussions and suggestions, and to an associate editor and a reviewer for constructive comments. I also wish to thank Francesco Andreoli, Geoffrey Burton, Joe Swierzbinski, Alain Trannoy, Claudio Zoli and seminar participants at the Aix-Marseille School of Economics for discussions. I am responsible for any errors.en
dc.format.extent25en
dc.language.isoeng
dc.relation.ispartofEconomic Theoryen
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007/s00199-016-1011-2en
dc.subjectmeasurement of inequalityen
dc.subjectdiscrete dataen
dc.subjectmajorization seten
dc.subjectmajorization matrixen
dc.subjectconvex sets and their separationen
dc.subjectHB Economic Theoryen
dc.subject.lccHBen
dc.titleMeasurement of inequality with a finite number of pay states : the majorization set and its applicationsen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Economicsen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttps://doi.org/10.1007/s00199-016-1011-2
dc.date.embargoedUntil02-11-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record